Liquid Paraffin

Liquid Paraffin is a mineral oil commonly used in cosmetic products and medicines. It is a transparent and odorless oily compound made up of saturated hydrocarbons made from petroleum. It commonly used as a laxative in people suffering from constipation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest treatment for heat rashes on testicles.

Query: Hi doctor, I get red marks on my testicles when it is hot outside. Is it heat rash or STD? I have attached a picture of the red lesions for your better understanding.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your query and examined your picture (attachment removed to protect patient identity). It seems like you have topical steroid-induced telangiectasia or angiokeratoma. Do you have any itching or pain? Are you using any topical cream for itching over the scrot...  Read Full »

How to treat skin rashes due to Amoxicillin intake?

Query: Hello doctor I am a 20-year-old female. I am currently experiencing some allergic reaction. Last week, I took Amoxicillin along with antihistamines to treat my ear infection. I stopped taking Amoxicillin after seven days but continued taking the antihistamine. However, two days after I noticed some...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. It is a drug reaction, eruption due to Amoxicillin with hives and exanthem. Take tablet Atarax 10 mg (Hydroxyzine dihydrochloride) thrice daily for seven days, or Widcet 5 mg twice daily for seven days. Apply Dermocalm lotion two to three times a day for 10 days. ...  Read Full »

My daughter is suffering from a strange allergy. Please help.

Query: Hi doctor,My daughter is 13 years old. She is suffering from strange allergy since two years. It became very bad and affects her psychologically. It started when we changed our location before two years. I have consulted three doctors and all of them said it as strange and did not show response to a...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your concern and examined the given pictures (attachment removed to protect patient identity). It looks like dermatitis artefacta or striae distensae (stretch marks). Dermatitis artefacta is defined as the self-inflicted skin damage. Typical locations for the ...  Read Full »

I have Hard stools and Dark Stools. Do you suspect stomach ulcer?

Query: Hi doctor, Five days before, I had stomach upset. The doctor prescribed me Pantoprazole, Metronidazole and Albendazole (once) for three days. My acidity, gas and constipation got relieved. But, I still observe a little hard and dark stool. Also, there is a mild pain without blood while passing st...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Dark and hard stool is because of constipation and not ulcer. Gastric ulcer will initially produce burning pain in the middle part of the upper abdomen and in very rare case bleeding occur from ulcer and then only stool become brown colored. Pain around the anus is ...  Read Full »

How to get rid of itchy, small bumps in face?

Query: Hi doctor, I am in my teenage now. I have these small bumps all over my face and I think it is an allergic reaction. What is the fastest way to treat and get rid of this? I believe that it is from the cleanser, which I used recently. The bumps are small, but I have a lot of them on my chin, cheeks a...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your concern in the given video (attachment removed to protect patient identity). It looks like you are having irritant contact dermatitis or maybe acneiform eruptions (skin condition that resemble acne vulgaris), but with your descriptions the duration is no...  Read Full »

I am pregnant and feeling constipated. What to do?

Query: Hello doctor, I am 11 weeks 2 days pregnant. I did not get motion for the last three days and have lower back pain and gas problem. Please suggest what to do.  Read Full »


Dr. R Balakrishnan Menon

Infertility Specialist, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. During pregnancy, progesterone hormone increases. The progesterone hormone has effects on the bowel. The movement of bowel decreases, the secretions from the lining of bowel increases and sphincter becomes tight. So, the net response is that you will have constipatio...  Read Full »

How to deal with constipation accompanied by severe pain in the abdomen?

Query: Hello doctor,I have constipation since two days. There were no feces and there was severe pain. I cannot even move. Suggest some medicine.  Read Full »


Dr. Noushif M

General Surgeon, Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I suggest trying tablet Gerbisa (Bisacodyl) two tablets at night. Apply Smuth anal cream (topical anesthetic) around the anal opening and partly to the anal canal without causing injury. Syrup Cremaffin plus (sodium picosulfate, liquid paraffin, and milk of magne...  Read Full »

I have sharp pain in my stomach after an appendectomy. Is this normal?

Query: Hello doctor, I had an appendectomy about two weeks ago with no complications, but since then I have been having sharp pains in my stomach similar to how the appendicitis felt. Both on the lower right and left. My back has also been sore and I have been severely constipated with sometimes green or y...  Read Full »


Dr. Noushif M

General Surgeon, Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. These can happen occasionally for two to three weeks. If you do not have any fever, then it is alright. Have soft feeds and lots of water daily. Avoid constipating foods like maize-based foods, bakery foods, etc. Take some mild analgesics like Buscopan (Butylscopolamin...  Read Full »

My 4 months old baby has red rashes over his neck and body. Please help.

Query: Hello doctor, My son has rashes all over his neck and body. His neck is very red and wet. I am attaching a photo of his rashes. The doctor said he has eczema, and he suggested to use Daktacort, Aveeno cream, and Flucloxacillin, but it is not helping. It is getting worse. Please help.  Read Full »


Dr. Suvina Attavar

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen the attached photo (attachment removed to protect patient identity). How old is your son? From when is he having these rashes? Was Flucloxacillin prescribed before the rashes occurred? If your child is around a month and from the photos it looks like he has e...  Read Full »

After abortion, my wife is bleeding from anus. How to manage?

Query: Hi doctor, My wife was admitted to hospital due to incomplete abortion and dengue fever NS1 reactive. She had 6 weeks pregnancy. Doctor has done surgical abortion and it was found dengue fever after blood test. She was admitted for three days. Her initial platelet count was 150000 and later 180000, ...  Read Full »


Dr. Sanjay Kumar Bhattacharyya

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. How reliable were those blood tests? If those were reliable, then there is no need to worry for bleeding from two sites. Otherwise, repeat it from a good place. Secondly, just start any birth control pill from today as it will lessen the bleeding. I suggest Laxit plus...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.